# SDR DALA2024062106304

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0404272) DOOR OPENING FOR ACCESS DOOR 117A R/H INTERCOSTAL WEB HAS DAMAGE ABOVE LOCKING PLATE. REMOVED DAMAGED WEB (INTERCOSTAL) AND REPLACED FROM ACCESS DOOR 117A R/H E&E BAY PER B737-900 S.R.M 51-40-02-0G PARA 4.B AND BOEING DWG# 141A8511 REV- AND DWG# 141A8512 REV-J.
